# SDR SWIA2020031049176

- Difficulty date: February 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SB 601R-57-037 REV E DATED 3/5/2009 ( WINGS - LOWER WING PLANK - MODIFICATION OF THE LEFT AND RIGHT WINGS IN AREA OF THE REAR SPAR AT WS148.019 ) PART'S A AND B  (C CHECK) RO 3/7/2020    SERVICE BULLETIN, WINGS --- LOWER WING PLANK --- MODIFICATION OF THE LEFT AND RIGHT WINGS IN THE AREA OF THE REAR SPAR AT WS148.019, PART A, INCORPORATED.
